# SDR CALA2017052901640

- Difficulty date: May 29, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 60,444 hours, 25,065 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865109
- Part serial: 6201
- Condition: Delaminated
- Location: Lt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING SLIDE HAS DELAMINATING CORROSION ON THE BOTTOM AFT CORNER.  REMOVED AND REPLACED THE LT OVERWING SLIDE IAW AMM 25-62-42-000 -001-A & 25-62-42-400-001-A.  PERFORMED A LIGHT TEST OF EMERGENCY LIGHT SYSTEM IAW AMM 33-51-00-710-001-A. TESTED GOOD.
